# SDR REXA2018060400508

- Difficulty date: June 4, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 22,613 hours, 15,203 cycles
- System (JASC): 7130 · Engine Fireseals
- Part: Fireshield
- Part number: CN6252102203
- Condition: Cracked
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT CORE COWL HEAT SHIELD IS CRACKED. REPAIRED HEAT SHIELD IAW SRM 54-13-00 PG201.
